# SDR 97ZZZX3972

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182AP
- Make and model: Cessna 182P
- Aircraft serial: 18261843
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Part time: 291 hours
- Component: Ack, E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-SWITCH WAS FOUND INOPERATIVE DURING INSPECTION PER FAR 91.207.  ELT IS 2 YEARS OLD, ELT DID FUNCTION OK IN 'ON' POSITION.
